# SDR COMA9630081

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342CA
- Make and model: Saab SF340A
- Aircraft serial: 340A023
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Part number: 8519M3
- Condition: Defective
- Location: Te Flaps
- Part time: 17,447 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP DISAGREEMENT INDICATOR ON.  REPLACED THE FLAP CONTROLLER.
